Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Transitive Translation Functions

James W. Schlesinger
Proceedings of the American Mathematical Society
Vol. 9, No. 3 (Jun., 1958), pp. 507-510
DOI: 10.2307/2033016
Stable URL: http://www.jstor.org/stable/2033016
Page Count: 4

You can always find the topics here!

Topics: Coordinate systems, Mathematical transitivity, Homeomorphism
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Transitive Translation Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510